# SDR CALA2024092600695

- Difficulty date: September 23, 2024
- Submitted: September 26, 2024
- Operation: Air carrier
- Aircraft: N57869
- Make and model: Boeing 757-33N
- Aircraft serial: 32593
- Aircraft time: 61,778 hours, 18,656 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Governor
- Part number: FFG052AE
- Part serial: 13004620
- Condition: Faulty
- Location: Nr 2 Engine
- Part time: 54,766 hours, 15,399 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RT ENG REDUCED PWR EPR LIMITED TO 1.44 CREW REPORTS FUEL FLOW INDICATION LOWER ON RH ENGINE REMOVED AND REPLACED #2 ENGINE FUEL FLOW GOVERNOR IAW AMM 73-21-01. ALL ASSOCIATED TESTS PASSED AND LEAK CHECKS GOOD. POWER ASSURANCE AND EPR TESTS GOOD AS WELL. #1 AND #2 ENGINES MATCH AND RISE EVENLY. AC OK FOR SERVICE PARTS USED: 1308662,QTY :1 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1308662  SN OFF 4620  GOVERNOR, FUEL   OFF 53-7321-9-0001 4620 ON 53-7321-9-0001 7417 VERIFIED ACCOMPLISHMENT INSTALLATION ENGINE #2 FUEL FLOW GOVERNOR  REF AMM.
